advertisement
Question
Posted by: yolanda | 2011/07/04

hormon imbalance

goog day im 33 my body is producing too much male hormones ive got hair around my nipples and on my stomach and ive got hair growin on my chin and ive got back acne aswel is there any medication besides contreceptives cause i''ve got spider veins on my thighs and they say u shouldn use the pill if you have spiderveins please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It depends what the cause is. PCOS is one, but there are others. You could take Androcur alone, but discuss this with your doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/07/09

It depends what the cause is. PCOS is one, but there are others. You could take Androcur alone, but discuss this with your doctor.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement